# SDR UALA2013022001019

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 84,973 hours, 13,562 cycles
- Engine: Iae V2522A5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER T/O CAPTAIN EXPERIENCED LOSS OF AIRSPEED, ALT AND OTHER AIR DATA INDICATIONS.  INDICATIONS RETURNED TO NORMAL SEVERAL MINUTES AFTER TAKEOFF.  ALL INDICATIONS NORMAL AT THIS TIME.  SAMC TEXT: FAULTY AIR DATA INDICATIONS RETURNED.  CAPT SELECTED ALT ADC AND SYSTEMS RESTORED.  REPLACED L- ADC IAW B767 AMM.  ALL INDICATIONS NORMAL. NO FURTHER FAULTS.
